# SDR IPXA2021032867383

- Difficulty date: March 3, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N264UP
- Make and model: Doug MD-11F
- Aircraft serial: 48800
- Aircraft time: 88,958 hours, 16,704 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: ADA013021
- Condition: Cracked
- Location: Bs 1661
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCENTER CARO SLOPE PANEL ATTACH ANGLE IS CRACKED AT STA. 1661 L/H SIDE.REMOVED, FABRICATED AND REPLACED SLOPE PANEL ATTACH ANGLE IAW VT-SAA EA 011-5320-01-A8960 REV. I/R AND UPS EO MD11-5300-79690-A. (MINOR)
